# SDR ALGA1212201744301

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- Aircraft time: 9,903 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Start Valve
- Part number: 0292958070
- Part serial: 611
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL WAS MISTING INTO COCKPIT THROUGH THE HEATER OUTLET.
